# SDR SWAA2014021825288

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 35,674 hours, 24,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 79723131
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW MM.
